# SDR UIEA2023102300926

- Difficulty date: October 22, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 88,228 hours, 20,300 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: 1060754321
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/W INBD AFT FLAP WITH SEAL DAMAGED.( REMOVED DAMAGED SEAL AT R/W INBD AFT FLAP. INSTALLED, CLEANED, SECURED AND LOCATED NEW SEAL AS PER  BOEING 767-300 AMM 20-10-23-964-001. NO FURTHER DEFECTS NOTED )
